# SDR HEEA063471

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Malfunctioned
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 N2 INTERMITTENTLY DROPS TO ZERO IN-FLIGHT AND RETURNS TO 100 PERCENT.
